Torsion points on Jacobian varieties via Anderson's p-adic soliton theory

Shinichi Kobayashi, Takao Yamazaki

Research output: Contribution to journalArticlepeer-review


Anderson introduced a p-adic version of soliton theory. He then applied it to the Jacobian variety of a cyclic quotient of a Fermat curve and showed that torsion points of certain prime order lay outside of the theta divisor. In this paper, we evolve his theory further. As an application, we get a stronger result on the intersection of the theta divisor and torsion points on the Jacobian variety for more general curves. New examples are discussed as well. A key new ingredient is a map connecting the p-adic loop group and the formal group.

Original languageEnglish
Pages (from-to)323-352
Number of pages30
JournalAsian Journal of Mathematics
Issue number2
Publication statusPublished - 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Torsion points on Jacobian varieties via Anderson's p-adic soliton theory'. Together they form a unique fingerprint.

Cite this